# SDR SWAA2022082232667

- Difficulty date: July 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Corroded
- Location: Aft Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT WET AREA RBL3 BS1026; BS1029. / [01] CORROSION ON TENSION STRAP AT AFT WET AREA RBL3 BS1026; BS1029 WITH NEXT DIMENSION L=3.00'' W=0.800 X= 0.010 OT=0.050 RT=0.040 WL 208 P/N 147A5744-1 WITH NEXT TOOL DEPTH GAGE ID:ATS2678 S/N:UNKNOWN DATE:04/2022 DUE:04/2023; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C;[02] VERIFIED CORRECTIVE ACTION 1 COMPLETED AND VERIFIED OUT OF LIMITS;[03] REMOVED TENSION STRAP AT BS 989 TO 1029 RBL 11 WL 208 PER SRM 51-10-02.-;[04] RECIVED NEW TENSION STRAP ITEM 147A5744-1 LOT 1482052-6; LOCATED AND DRILLED NEW TENSION STRAP AT BS 989 TO 1029 RBL 11 WL 208; IAW 737-700 SRM 51-40-05-0G-0 DWG 147A5730 OK TO INTALL.;[05] RECIVED NEW TENSION STRAP ITEM 147A5744-1 LOT 1482052-6; LOCATED AND DRILLED NEW TENSION STRAP AT BS 989 TO 1029 RBL 3 WL 208; IAW 737-700 SRM 51-40-05-0G-0 DWG 147A5730 OK TO INTALL;[06] VERIFIED CORRECTIVE ACTION STEP 5. VERIFIED OK TO INSTALL.;[07] INSTALLED NEW TENSION STRAP AT BS 989 TO 1029 RBL 3 WL 208; IAW 737-700 SRM 51-40-02-0G-0; DWG 147A5600.;[08] REJECTION TO ITEM 7 IS AT STEP 1.;[09] CORRECTED ITEM 7: INSTALLED NEW TENSION STRAP AT BS 989 TO 1029 RBL 3 WL 208; IAW 737-700 SRM 51-40-02-0G-0; DWG 147A5600. REV:A; AND STEP 3 IS COMPLETED;[10] ITEM 9; CORRECTED STEP 1;[11] VERIFIED ITEMS 9;10 CORRECTIVE ACTIONS.  VERIFIED STEP 1;[12] VERIFIED MEASUREMENT FIEL
